\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Tikhonov regularization with oversmoothing penalty for nonlinear statistical inverse problems

This research has been partially funded by Deutsche Forschungsgemeinschaft (DFG)-SFB1294/1-318763901
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we consider the nonlinear ill-posed inverse problem with noisy data in the statistical learning setting. The Tikhonov regularization scheme in Hilbert scales is considered to reconstruct the estimator from the random noisy data. In this statistical learning setting, we derive the rates of convergence for the regularized solution under certain assumptions on the nonlinear forward operator and the prior assumptions. We discuss estimates of the reconstruction error using the approach of reproducing kernel Hilbert spaces.

    Mathematics Subject Classification: Primary: 62G20; Secondary: 62G08, 65J15, 65J20, 65J22.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] Abhishake, G. Blanchard and P. Mathé, Convergence analysis of Tikhonov regularization for non-linear statistical inverse learning problems, preprint, arXiv: 1902.05404.
    [2] N. Aronszajn, Theory of reproducing kernels, Trans. Amer. Math. Soc., 68 (1950), 337-404.  doi: 10.2307/1990404.
    [3] F. BauerT. Hohage and A. Munk, Iteratively regularized Gauss–Newton method for nonlinear inverse problems with random noise, SIAM J. Numer. Anal., 47 (2009), 1827-1846.  doi: 10.1137/080721789.
    [4] N. BissantzT. Hohage and A. Munk, Consistency and rates of convergence of nonlinear Tikhonov regularization with random noise, Inverse Probl., 20 (2004), 1773-1789.  doi: 10.1088/0266-5611/20/6/005.
    [5] G. Blanchard and P. Mathé, Discrepancy principle for statistical inverse problems with application to conjugate gradient iteration, Inverse Probl., 28 (2012), Art. 115011. doi: 10.1088/0266-5611/28/11/115011.
    [6] G. Blanchard, P. Mathé and N. Mücke, Lepskii Principle in Supervised Learning, preprint, arXiv: 1905.10764.
    [7] G. Blanchard and N. Mücke, Optimal rates for regularization of statistical inverse learning problems, Found. Comput. Math., 18 (2018), 971-1013.  doi: 10.1007/s10208-017-9359-7.
    [8] G. Blanchard and N. Mucke, Kernel Regression, Minimax Rates and Effective Dimensionality: Beyond the Regular Case, Anal. Appl., to Appear (2020). doi: 10.1142/S0219530519500258.
    [9] A. BöttcherB. HofmannU. Tautenhahn and M. Yamamoto, Convergence rates for Tikhonov regularization from different kinds of smoothness conditions, Appl. Anal., 85 (2006), 555-578.  doi: 10.1080/00036810500474838.
    [10] A. Caponnetto and E. De Vito, Optimal rates for the regularized least-squares algorithm, Found. Comput. Math., 7 (2007), 331-368.  doi: 10.1007/s10208-006-0196-8.
    [11] L. Cavalier, Inverse problems in statistics, in Inverse Probl. High-dimensional Estim., vol. 203 of Lect. Notes Stat. Proc., Springer, Heidelberg, (2011), 3–96. doi: 10.1007/978-3-642-19989-9_1.
    [12] H. Egger and B. Hofmann, Tikhonov regularization in Hilbert scales under conditional stability assumptions, Inverse Probl., 34 (2018), Art. 115015. doi: 10.1088/1361-6420/aadef4.
    [13] H. W. Engl, M. Hanke and A. Neubauer, Regularization of Inverse Problems, Math. Appl., vol. 375, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1996.
    [14] Z. C. Guo, S. B. Lin and D. X. Zhou, Learning theory of distributed spectral algorithms, Inverse Probl., 33 (2017), Art. 74009. doi: 10.1088/1361-6420/aa72b2.
    [15] B. Hofmann, Regularization for Applied Inverse and Ill-Posed Problems, vol. 85, BSB BG Teubner Verlagsgesellschaft, Leipzig, 1986. doi: 10.1007/978-3-322-93034-7.
    [16] B. Hofmann and P. Mathé, Tikhonov regularization with oversmoothing penalty for non-linear ill-posed problems in Hilbert scales, Inverse Probl., 34 (2018), Art. 15007. doi: 10.1088/1361-6420/aa9b59.
    [17] T. Hohage and M. Pricop, Nonlinear Tikhonov regularization in Hilbert scales for inverse boundary value problems with random noise, Inverse Probl. Imaging, 2 (2008), 271-290.  doi: 10.3934/ipi.2008.2.271.
    [18] J. KrebsA. K. Louis and H. Wendland, Sobolev error estimates and a priori parameter selection for semi-discrete Tikhonov regularization, J. Inverse Ill-Posed Probl., 17 (2009), 845-869.  doi: 10.1515/JIIP.2009.050.
    [19] K. LinS. Lu and P. Mathé, Oracle-type posterior contraction rates in Bayesian inverse problems, Inverse Probl. Imaging, 9 (2015), 895-915.  doi: 10.3934/ipi.2015.9.895.
    [20] S. B. Lin and D. X. Zhou, Optimal Learning Rates for Kernel Partial Least Squares, J. Fourier Anal. Appl., 24 (2018), 908-933.  doi: 10.1007/s00041-017-9544-8.
    [21] J. M. Loubes and C. Ludena, Penalized estimators for non linear inverse problems, ESAIM Probab. Statist., 14 (2010), 173-191.  doi: 10.1051/ps:2008024.
    [22] S. LuP. Mathé and S. V. Pereverzev, Balancing principle in supervised learning for a general regularization scheme, Appl. Comput. Harmon. Anal., 48 (2020), 123-148.  doi: 10.1016/j.acha.2018.03.001.
    [23] P. Mathé and U. Tautenhahn, Interpolation in variable Hilbert scales with application to inverse problems, Inverse Probl., 22 (2006), 2271-2297.  doi: 10.1088/0266-5611/22/6/022.
    [24] C. A. Micchelli and M. Pontil, On learning vector-valued functions, Neural Comput., 17 (2005), 177-204.  doi: 10.1162/0899766052530802.
    [25] M. T. Nair and S. V. Pereverzev, Regularized collocation method for Fredholm integral equations of the first kind, J. Complexity, 23 (2007), 454-467.  doi: 10.1016/j.jco.2006.09.002.
    [26] M. T. NairS. V. Pereverzev and U. Tautenhahn, Regularization in Hilbert scales under general smoothing conditions, Inverse Probl., 21 (2005), 1851-1869.  doi: 10.1088/0266-5611/21/6/003.
    [27] F. Natterer, Error bounds for Tikhonov regularization in Hilbert scales, Appl. Anal., 18 (1984), 29-37.  doi: 10.1080/00036818408839508.
    [28] A. Neubauer, Tikhonov regularization of nonlinear ill-posed problems in Hilbert scales, Appl. Anal., 46 (1992), 59-72.  doi: 10.1080/00036819208840111.
    [29] F. O'Sullivan, Convergence characteristics of methods of regularization estimators for nonlinear operator equations, SIAM J. Numer. Anal., 27 (1990), 1635-1649.  doi: 10.1137/0727096.
    [30] A. Rastogi and S. Sampath, Optimal rates for the regularized learning algorithms under general source condition, Front. Appl. Math. Stat., 3 (2017), Art. 3. doi: 10.3389/fams.2017.00003.
    [31] T. Schuster, B. Kaltenbacher, B. Hofmann and K. S. Kazimierski, Regularization methods in Banach spaces, Radon Series on Computational and Applied Mathematics, vol. 10, Walter de Gruyter GmbH & Co. KG, Berlin, 2012. doi: 10.1515/9783110255720.
    [32] U. Tautenhahn, Error estimates for regularization methods in Hilbert scales, SIAM J. Numer. Anal., 33 (1996), 2120-2130.  doi: 10.1137/S0036142994269411.
    [33] A. N. Tikhonov and V. Y. Arsenin, Solutions of Ill-posed Problems, vol. 14, W. H. Winston, Washington, DC, 1977.
    [34] F. Werner and B. Hofmann, Convergence analysis of (statistical) inverse problems under conditional stability estimates, Inverse Probl., 36 (2020), Art. 015004. doi: 10.1088/1361-6420/ab4cd7.
    [35] T. Zhang, Effective dimension and generalization of kernel learning, in Proc. 15th Int. Conf. Neural Inf. Process. Syst., MIT Press, Cambridge, MA, (2002), 454–461.
  • 加载中
SHARE

Article Metrics

HTML views(1576) PDF downloads(194) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return